Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22
Volume 9, issue 2
Nonlin. Processes Geophys., 9, 101–109, 2002
https://doi.org/10.5194/npg-9-101-2002
© Author(s) 2002. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Theory and simulation of Solar System Plasmas, No. 3

Nonlin. Processes Geophys., 9, 101–109, 2002
https://doi.org/10.5194/npg-9-101-2002
© Author(s) 2002. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  30 Apr 2002

30 Apr 2002

Modeling stretched solitary waves along magnetic field lines

L. Muschietti et al.

Viewed

Total article views: 1,048 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
531 416 101 1,048 103 97
  • HTML: 531
  • PDF: 416
  • XML: 101
  • Total: 1,048
  • BibTeX: 103
  • EndNote: 97
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 24 Sep 2020
Publications Copernicus
Download
Citation